# SDR AALA202309262563

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 63,728 hours, 26,792 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT NOTICE HOT ODOR SMELL IN THE COCKPIT. ADDITIONALLY WINDOWS FOGGED UP, AND LEFT PACK LIGHT ILLUMINATED AND TEMP WAS PEGGED AT 200 DEGREES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN).
